# SDR AALA20170105010

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 24,355 hours, 9,411 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW6959
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS GROUNDED. MIA-BOS FLIGHT RETURNED TO GATE. DURING PUSH BACK, AFTER FUEL LEVER CUTOFF, CREW REPORTED FUEL LEAKING FROM THE RIGHT ENGINE. CREW ACTIVATED THE FIRE EXTINGUISHER BOTTLE. REMOVED AND REPLACED THE HYDROMECHANICAL UNIT IAW WORK CARD 73-94-12. OPERATIONAL CHECK GOOD.
